# SDR DALA13067465642

- Difficulty date: December 6, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 50,281 hours, 19,971 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1650-1654
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN AFT WET AREA, BS 1650 AND 1654, LBL 56, INTERCOSTAL HAS CORROSION UNDER 2 NUTPLATES.  REMOVED CORROSION.  R & R WITH NEW INTERCOSTAL IAW SRM 51-40-02, SRM 51-40-03, PAR 4 & DWG 1465230, PG 2, DWG 146N8722.
